# SDR CALA2023072102298

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141A81637
- Condition: Unknown
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THREASHOLD SHEAR WEB 141A8163-7 FROM STA 328 TO STA 350 AT LBL 63 WAS REMOVED AND REPLACED SEE BAM N/R 001482327 FOR ALL WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR TO A PSE PART AND REQUIRES A SIGNIFICANT FINDINGS REPORT TO BE COMPLETED. WRITTEN IN ERROR WRONG STATION NUMBERS. SEE ELB 5222985 FOR CORRECTE STAION NUMBERS FOR SFR 1033196.
